I'm new and stressing - please advise!

Discussion in 'Trying to Conceive' started by kmac, Nov 13, 2007.

  1. kmac

    kmac Well-Known Member

    Joined:
    Nov 11, 2007
    Messages:
    1,294
    Likes Received:
    0
    Hello
    I hope someone can help me!
    This is my first month ttc. My periods are slightly irregular, but my last 2 cycles have been the same length, so I worked out when my fertile time would be based on that.
    My AF would have been due yesterday, if this cycle is the same length as the last 2.
    I thought AF was coming, felt like it, but instead I have had LOTS of EWCM. I have never noticed this before. It's freaking me out. Has anyone else experienced the same? I don't want to sound stupid. I know EWCM should come at your fertile time but surely this isn't mine if I was expecting AF??? I was on antibiotics last week, could that be causing it?
    I'm so confused. Please help!

    Thank you!
     
  2. Bagpuss17

    Bagpuss17 Well-Known Member

    Joined:
    Aug 31, 2005
    Messages:
    2,724
    Likes Received:
    0
    Hi,

    I guess the only way to know is to do a test.

    However, I have read that you can get EWCM when you're progesterone levels start dropping at the end of a cycle. So it could be that your AF it's on it's way.

    Good luck :D
     
  3. kmac

    kmac Well-Known Member

    Joined:
    Nov 11, 2007
    Messages:
    1,294
    Likes Received:
    0
    Thanks for replying. I wouldn't mind if it was AF as this is only my frst month, I was just worried something is wrong with me.
    Funny how you start to obsess over every little symptom... Goodness knows what state i'll have worked myself up into in a few months!
     
  4. Kittykins

    Kittykins Well-Known Member

    Joined:
    Oct 8, 2007
    Messages:
    1,076
    Likes Received:
    0
    antibiotics can cause more EWCM, and they can also delay your period.

    Doesn't mean to say that they will definitely do either, but it might help put your mind at rest! :) :hug:
     
  5. kmac

    kmac Well-Known Member

    Joined:
    Nov 11, 2007
    Messages:
    1,294
    Likes Received:
    0
    That does make me feel a bit better. Thanks!
    Sadly I think UTI is returning so will have to get more antibiotics tomorrow. :(
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice